MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET; DH CPK NG TUBES
Model Number 20-0431
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 27-feb-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Halyard received a single report that referenced 4 different incidents, which were associated with separate units, involving an unknown total number of patients.This is the fourth of four reports.Refer to 3011270181-2018-00003 for the first event.Refer to 3011270181-2018-00004 for the second event.Refer to 3011270181-2018-00005 for the third event.It was reported that the stylet of the feeding tube became detached inside the patient's body for two days.The break was confirmed by x-ray.The patient had to undergo surgery in order to remove the stylet.No further information was received.
 
Additional Manufacturer Narrative
Patient x rays provided by the reporter for this event were inspected during the investigation, and the report of broken stylet inside patient was confirmed.However; the cause for this incident seems to be outside of the scope of the manufacturing process.The root cause of the reported issue has not been conclusively determined at this time.All information reasonably known as of 13 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7312818
Report Number3011270181-2018-00006
Device Sequence Number1847336
Product Code KNT
UDI-Device Identifier20815149022899
UDI-Public20815149022899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-0431
Device Catalogue Number104561101
Device Lot Number67803
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date06/14/2018
Patient Sequence Number1